The conformal Penrose limit: back to square one
dc.contributor.author | Güven, Rahmi | en_US |
dc.date.accessioned | 2019-08-31T12:10:23Z | |
dc.date.accessioned | 2019-08-05T16:03:05Z | |
dc.date.available | 2019-08-31T12:10:23Z | |
dc.date.available | 2019-08-05T16:03:05Z | |
dc.date.issued | 2008-08-21 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Fizik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Physics | en_US |
dc.description.abstract | We show that the conformal Penrose limit is an ordinary plane wave limit in a higher dimensional framework which resolves the spacetime singularity. The higher dimensional framework is provided by Ricci-flat manifolds which are of the form M-D = M-d x B, where Md is an Einstein spacetime that has a negative cosmological constant and admits a spacelike conformal Killing vector, and B is a complete Sasaki-Einstein space with constant sectional curvature. We define the Kaluza-Klein metric of M-D through the conformal Killing potential of M-d and prove that M-d has a conformal Penrose limit if and only if M-D has an ordinary plane wave limit. Further properties of the limit are discussed. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Güven, R. (2008). The conformal penrose limit: Back to square one. Classical and Quantum Gravity, 25(16), 1-11. doi:10.1088/0264-9381/25/16/165006 | en_US |
dc.identifier.doi | 10.1088/0264-9381/25/16/165006 | |
dc.identifier.endpage | 11 | |
dc.identifier.issn | 0264-9381 | |
dc.identifier.issn | 1361-6382 | |
dc.identifier.issue | 16 | |
dc.identifier.scopus | 2-s2.0-56349167116 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 1 | |
dc.identifier.uri | https://hdl.handle.net/11729/1802 | |
dc.identifier.uri | https://dx.doi.org/10.1088/0264-9381/25/16/165006 | |
dc.identifier.volume | 25 | |
dc.identifier.wos | WOS:000258617000008 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Güven, Rahmi | en_US |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | IOP Publishing LTD | en_US |
dc.relation.ispartof | Classical And Quantum Gravity | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Conformal | en_US |
dc.subject | CR manifold | en_US |
dc.subject | Parabolic geometries | en_US |
dc.title | The conformal Penrose limit: back to square one | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 1802.pdf
- Boyut:
- 674.08 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version